hrcak mascot   Srce   HID

Original scientific paper

On absolute normal double matrix summability methods

B. E. Rhoades

Fulltext: english, pdf (419 KB) pages 57-73 downloads: 36* cite
APA 6th Edition
Rhoades, B.E. (2003). On absolute normal double matrix summability methods. Glasnik matematički, 38 (1), 57-73. Retrieved from https://hrcak.srce.hr/1335
MLA 8th Edition
Rhoades, B. E.. "On absolute normal double matrix summability methods." Glasnik matematički, vol. 38, no. 1, 2003, pp. 57-73. https://hrcak.srce.hr/1335. Accessed 1 Dec. 2021.
Chicago 17th Edition
Rhoades, B. E.. "On absolute normal double matrix summability methods." Glasnik matematički 38, no. 1 (2003): 57-73. https://hrcak.srce.hr/1335
Harvard
Rhoades, B.E. (2003). 'On absolute normal double matrix summability methods', Glasnik matematički, 38(1), pp. 57-73. Available at: https://hrcak.srce.hr/1335 (Accessed 01 December 2021)
Vancouver
Rhoades BE. On absolute normal double matrix summability methods. Glasnik matematički [Internet]. 2003 [cited 2021 December 01];38(1):57-73. Available from: https://hrcak.srce.hr/1335
IEEE
B.E. Rhoades, "On absolute normal double matrix summability methods", Glasnik matematički, vol.38, no. 1, pp. 57-73, 2003. [Online]. Available: https://hrcak.srce.hr/1335. [Accessed: 01 December 2021]

Abstracts
It is shown that, if T is a row finite nonnegative double summability matrix satisfying certain conditions, then |T|k summability is stronger than |N, pn|k summability, for k 1. As special summability methods T we consider weighted mean and double Cesaro, (C, 1, 1), methods.

Keywords
Absolute summability; weighted mean matrix; Cesaro matrix; inclusion theorems

Hrčak ID: 1335

URI
https://hrcak.srce.hr/1335

Visits: 217 *